# SDR LR7A2013032500640

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T30050
- Condition: Warped
- Location: Bs 677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK,  FOUND RT FUSELAGE SKIN WARPED AT FS 677, WL 200, RBL 75 MLG OTBD LONGERON ATTACHMENTS.  REPAIRED IAW SMP583 51-140 PG. 2 AND FIG 51-140-10. REINFORCED DOUBLERS INSTALLED IAW SMP583 FIG 51-140-10.
